Mirena is a hormonal preparation and it is associated with side effects as irregular bleeding,heavy bleeding etc.
But if there has been a sudden change in the bleeding pattern and associated with any pain,crampng etc then it requires a examination to rule out any possibility of displaced IUD etc.
Consider visiting a Gynaecologist for evaluation.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.